Proto-Derivatives of Partial Subgradient Mappings
Journal of convex analysis, Tome 4 (1997) no. 2, pp. 221-234
Cet article a éte moissonné depuis la source Heldermann Verlag
@article{JCA_1997_4_2_a1,
author = {R. A. Poliquin and R. T. Rockafellar},
title = {Proto-Derivatives of {Partial} {Subgradient} {Mappings}},
journal = {Journal of convex analysis},
pages = {221--234},
year = {1997},
volume = {4},
number = {2},
url = {http://geodesic.mathdoc.fr/item/JCA_1997_4_2_a1/}
}
R. A. Poliquin; R. T. Rockafellar. Proto-Derivatives of Partial Subgradient Mappings. Journal of convex analysis, Tome 4 (1997) no. 2, pp. 221-234. http://geodesic.mathdoc.fr/item/JCA_1997_4_2_a1/